×

On the Dunford-Pettis property. (English) Zbl 0463.46027


MSC:

46E40 Spaces of vector- and operator-valued functions
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46A50 Compactness in topological linear spaces; angelic spaces, etc.
03C20 Ultraproducts and related constructions
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. Bourgain, An averaging result for \?\textonesuperior -sequences and applications to weakly conditionally compact sets in \?\textonesuperior _{\?}, Israel J. Math. 32 (1979), no. 4, 289 – 298. · Zbl 0464.60005
[2] J. Diestel and J. J. Uhl Jr., Vector measures, American Mathematical Society, Providence, R.I., 1977. With a foreword by B. J. Pettis; Mathematical Surveys, No. 15. · Zbl 0369.46039
[3] T. Figiel, J. Lindenstrauss, and V. D. Milman, The dimension of almost spherical sections of convex bodies, Acta Math. 139 (1977), no. 1-2, 53 – 94. · Zbl 0375.52002
[4] Stefan Heinrich, Ultraproducts in Banach space theory, J. Reine Angew. Math. 313 (1980), 72 – 104. · Zbl 0412.46017
[5] J. L. Krivine, Langages à valeurs réelles et applications (to appear). · Zbl 0292.02019
[6] J. Lindenstrauss and H. P. Rosenthal, The \cal\?_{\?} spaces, Israel J. Math. 7 (1969), 325 – 349. · Zbl 0205.12602
[7] Joram Lindenstrauss and Lior Tzafriri, Classical Banach spaces, Lecture Notes in Mathematics, Vol. 338, Springer-Verlag, Berlin-New York, 1973. · Zbl 0259.46011
[8] Joram Lindenstrauss and Lior Tzafriri, Classical Banach spaces. I, Springer-Verlag, Berlin-New York, 1977. Sequence spaces; Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 92. · Zbl 0362.46013
[9] Haskell P. Rosenthal, A characterization of Banach spaces containing \?\textonesuperior , Proc. Nat. Acad. Sci. U.S.A. 71 (1974), 2411 – 2413. · Zbl 0297.46013
[10] -, The Banach spaces \( C(K)\) and \( {L^p}(\mu )\), Bull. Amer. Math. Soc. 81 (1975), 763-781. · Zbl 0334.46033
[11] Gilles Pisier, Une propriété de stabilité de la classe des espaces ne contenant pas \?\textonesuperior , C. R. Acad. Sci. Paris Sér. A-B 286 (1978), no. 17, A747 – A749 (French, with English summary). · Zbl 0373.46033
[12] H. Schaefer, Banach lattices and positive linear operators, Springer-Verlag, Berlin and New York. · Zbl 0296.47023
[13] Jacques Stern, Some applications of model theory in Banach space theory, Ann. Math. Logic 9 (1976), no. 1-2, 49 – 121. · Zbl 0378.02026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.